A correction to the paper "A multiplier theorem for Jacobi expansion" Studia Math. 52 (1975), pp. 234-261

W. Connett; A. Schwartz

Studia Mathematica (1975)

  • Volume: 54, Issue: 1, page 107-107
  • ISSN: 0039-3223

How to cite

top

Connett, W., and Schwartz, A.. "A correction to the paper "A multiplier theorem for Jacobi expansion" Studia Math. 52 (1975), pp. 234-261." Studia Mathematica 54.1 (1975): 107-107. <http://eudml.org/doc/217990>.

@article{Connett1975,
author = {Connett, W., Schwartz, A.},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {107-107},
title = {A correction to the paper "A multiplier theorem for Jacobi expansion" Studia Math. 52 (1975), pp. 234-261},
url = {http://eudml.org/doc/217990},
volume = {54},
year = {1975},
}

TY - JOUR
AU - Connett, W.
AU - Schwartz, A.
TI - A correction to the paper "A multiplier theorem for Jacobi expansion" Studia Math. 52 (1975), pp. 234-261
JO - Studia Mathematica
PY - 1975
VL - 54
IS - 1
SP - 107
EP - 107
LA - eng
UR - http://eudml.org/doc/217990
ER -

NotesEmbed ?

top

You must be logged in to post comments.